cardiologist-icon
My Mother experiencing High BP
Hi doc, My mom 54 YO, is experiencing high BP 150-100 (5PM) and 151-103 (7.30PM) (she ate Papad after which it happened) She's experiencing headache. Our Physician doctor has given Telsar LN 5 in January'21. Before that she used to take Telsite 40 mg from past 2-3 years. Requesting for some suggestions for her issue. Her DIA (lower number) remains on the higher side. Please note: These readings are based on Omron auto BP monitor.
47 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

BP recording high..
Next Steps
needs consultation for optimisation..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.